# SDR QXEA200400217

- Difficulty date: March 14, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 6,057 hours, 6,889 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG - ON FLIGHT NUMBER 2338, WINDSHIELD HOT CAUTION LIGHT ILLUMINATED IN FLIGHT.  COMPLIED WITH CHECKLIST.  NO FAULTS IN CDS.  INSPECTED TERMINALS ON PILOT & F/O'S WINDSHIELDS.  NO DEFECTS NOTED.  PERFORMED OPERATIONAL TEST OF PILOT WINDSHIELD ANTI ICE SYSTEM.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
